MAUDE Adverse Event Report: Dentsply IH AB Implant Driver EV (S) long; accessories, implant, dental, endosseous

Dentsply IH AB Implant Driver EV (S) long; accessories, implant, dental, endosseous
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Implant Driver EV (S) long
Common Device Name
accessories, implant, dental, endosseous
Manufacturer (Section D)
Dentsply IH AB
aminogatan 1
molndal vastra gotalands lan S-431 21
SW  S-431 21
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50951578
Report Number9612468-2026-08419
Device Sequence Number9624150
Product Code NDP
UDI-Device Identifier07392532254857
UDI-Public07392532254857
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown